# SDR AALA20170109026

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 76,199 hours, 40,461 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING MANEUVERING FOR LANDING, THE ENTIRE CABIN AND COCKPIT EXPERIENCED AN UNUSUAL ODOR LASTING 3 OR 4 MINUTES. NO SMOKE OR HAZE PRESENT.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED A BURNED CEILING LIGHT BALLAST AT ROW 8 IAW AMM 33-21-03. OPS CHECKED GOOD.
